An application of the Bakry-Émery criterion to infinite dimensional diffusions
Séminaire de probabilités de Strasbourg, Volume 20 (1986), p. 341-348
@article{SPS_1986__20__341_0,
     author = {Carlen, Eric and Stroock, Daniel W.},
     title = {An application of the Bakry-\'Emery criterion to infinite dimensional diffusions},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {20},
     year = {1986},
     pages = {341-348},
     zbl = {0609.60086},
     mrnumber = {942029},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1986__20__341_0}
}
Carlen, Eric A.; Stroock, Daniel W. An application of the Bakry-Émery criterion to infinite dimensional diffusions. Séminaire de probabilités de Strasbourg, Volume 20 (1986) pp. 341-348. http://www.numdam.org/item/SPS_1986__20__341_0/

[1] Bakry, D. and Emery, M., "Hypercontractivite de semi-groupes de diffusion", C.R. Acad. Sc. Paris, t. 299, Serie I no.15 (1984). | MR 772092 | Zbl 0563.60068

[2] Holley, R. and Stroock, D., "L2 theory for the stochastic Ising model", Z. Wahr. 35, pp. 87-101 (1976). | MR 410985 | Zbl 0332.60073

[3] Holley, R. and Stroock, D., "Diffusions on an infinite dimensional Torus", J. Fnal. Anal., vol. 42 no.1, pp. 29-63 (1981). | MR 620579 | Zbl 0501.58039

[4] Holley, R. and Stroock, D., "Logarithmic Sobolev inequalities and stochastic Ising models", to appear in the issue of J. Statistical Physics dedicated to the memory of M. Kac. | MR 893137 | Zbl 0682.60109

[5] Rothaus, O., "Logarithmic Sobolev inequalities and the spectrum of Schroedinger operators", J. Fnal. Anal., vol. 42 no.1, pp. 110-120 (1981). | MR 620582 | Zbl 0471.58025